# SDR SWIA200515992

- Difficulty date: December 5, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 23,382 hours, 33,899 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST EMERGENCY ROW FLOOR LIGHT INOP.  RECONNECTED GROUND WIRE AT 1ST LIGHT ON FLOOR STRIP.  OPERATIONAL CHECK OK.
